# SDR SWAA2024102844685

- Difficulty date: October 3, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 72,916 hours, 43,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING NEW COCKPIT REPAIR WEB FOUND ATTACH ANGLE SUPPORT CRACK AT APPROX BS255 LBL15-LBL25 WL208<[01] NEW ANGLE REPLACEMENT ACCOMPLISHED ON SWA EA 24-153-02747.;[02] COMPLETED EA 24-153-02747.;[03] VERIFIED CORRECTIVE ACTION STEP 2.
